4 doctors weighed in:

Is it normal to have tingling in the feet and hands with pseudotumor cerebri?

4 doctors weighed in
Dr. Haleh Niknia-Agdassi
Physical & Rehabilitation Medicine
3 doctors agree

In brief: No

Tingling in hands and feet is not a common symptom of pseudotumor cerebri.
However it could be a side effect of medications used (ie diamox). Discuss with your neurologist.

In brief: No

Tingling in hands and feet is not a common symptom of pseudotumor cerebri.
However it could be a side effect of medications used (ie diamox). Discuss with your neurologist.
Dr. Haleh Niknia-Agdassi
Dr. Haleh Niknia-Agdassi
Thank
Dr. Howard Pomeranz
Ophthalmology

In brief: Pseudotumor cerebri

Tingling in the hands and feet in pseudotumor cerebri is more commonly due to the side effects of the diurectic medications used to treat the disease (such as diamox).

In brief: Pseudotumor cerebri

Tingling in the hands and feet in pseudotumor cerebri is more commonly due to the side effects of the diurectic medications used to treat the disease (such as diamox).
Dr. Howard Pomeranz
Dr. Howard Pomeranz
Thank
Read more answers from doctors